MAUDE Adverse Event Report: MIDMARK COPORATION MIDMARK MEDICAL 630 UNIVERSAL PROCEDURE TABLE

MIDMARK COPORATION MIDMARK MEDICAL 630 UNIVERSAL PROCEDURE TABLE
Model Number 630-020
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per our documented service record, it was stated that this was the first time the injured service technician had serviced this model of device.
 
Event or Problem Description
This report summarizes an event that occurred on (b)(6) 2021 in which it was stated that a service technician was replacing a base actuator on a procedure table.While servicing the table, the service tech tipped the table on its side.In doing so, the service technician received a back injury.The service technician is stated to having gone to physical therapy for the injury, however, no further information of the medical attention sought is available.No further details are available at the time of this report.

Brand Name
MIDMARK MEDICAL 630 UNIVERSAL PROCEDURE TABLE
Common Device Name
PROCEDURE TABLE
Manufacturer (Section D)
MIDMARK COPORATION
60 vista drive
versailles OH 45380
MDR Report Key12189164
Report Number1523530-2021-00002
Device Sequence Number5128073
Product Code GBB
UDI-Device Identifier00841709106507
UDI-Public00841709106507
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number630-020
Device Catalogue Number630-020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;